MAUDE Adverse Event Report: GYNESONICS SONATA RADIOFREQUENCY ABLATION HANDPIECE; COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)

GYNESONICS SONATA RADIOFREQUENCY ABLATION HANDPIECE; COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number RFA-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bowel Burn (1756)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient received a sonata procedure on an unknown date, patient had come to the emergency room a few days after the procedure with pain and discomfort.Patient was diagnosed with thermal injury to the bowel which resulted in a small bowel resection.Patient was reported in good condition following the resection, and no further intervention was required.Additional information was received patient required resection and reanastomosis and the patient was doing fine and was released from the hospital.Physician reported that the ultrasound imaging was difficult to read due to the patient´s prior uterine artery embolization.Date of original procedure is unknown and no lot number available.
 
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
SONATA RADIOFREQUENCY ABLATION HANDPIECE
Common Device Name
COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
GYNESONICS
200 cardinal way #250
redwood city CA 94063
Manufacturer (Section G)
GYNESONICS
200 cardinal way #250
redwood city CA 94063
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key23597549
Report Number3005875675-2025-00200
Device Sequence Number18761306
Product Code KNF
UDI-Device Identifier10817929020371
UDI-Public10817929020371
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFA-002
Device Catalogue NumberRFA-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown